Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3295376, 9 pages
https://doi.org/10.1155/2017/3295376
Research Article

Boundedness of Fractional Oscillatory Integral Operators and Their Commutators in Vanishing Generalized Weighted Morrey Spaces

1Department of Mathematics, Faculty of Science, Dicle University, 21280 Diyarbakir, Turkey
2Department of Mathematics, Institute of Natural and Applied Sciences, Dicle University, 21280 Diyarbakir, Turkey

Correspondence should be addressed to Bilal Çekiç; moc.liamg@cikeclalib

Received 12 December 2016; Accepted 26 January 2017; Published 16 February 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Bilal Çekiç and Ayşegül Çelik Alabalık. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bilal Çekiç and Ayşegül Çelik Alabalık, “Boundedness of Fractional Oscillatory Integral Operators and Their Commutators in Vanishing Generalized Weighted Morrey Spaces,” Journal of Function Spaces, vol. 2017, Article ID 3295376, 9 pages, 2017. https://doi.org/10.1155/2017/3295376.